December  2020, 12(4): 671-675. doi: 10.3934/jgm.2020033

Erratum for "nonholonomic and constrained variational mechanics"

Department of Mathematics and Statistics, Queeen's University, Kingston, ON K7L 3N6, Canada

Received  August 2020 Published  December 2020 Early access  November 2020

Citation: Andrew D. Lewis. Erratum for "nonholonomic and constrained variational mechanics". Journal of Geometric Mechanics, 2020, 12 (4) : 671-675. doi: 10.3934/jgm.2020033
References:
[1]

Andrew D. Lewis, Nonholonomic and constrained variational mechanics, Journal of Geometric Mechanics, 12 (2020), 165-308.  doi: 10.3934/jgm.2020013.  Google Scholar

show all references

References:
[1]

Andrew D. Lewis, Nonholonomic and constrained variational mechanics, Journal of Geometric Mechanics, 12 (2020), 165-308.  doi: 10.3934/jgm.2020013.  Google Scholar

[1]

Andrew D. Lewis. Nonholonomic and constrained variational mechanics. Journal of Geometric Mechanics, 2020, 12 (2) : 165-308. doi: 10.3934/jgm.2020013

[2]

Juan Carlos Marrero, D. Martín de Diego, Diana Sosa. Variational constrained mechanics on Lie affgebroids. Discrete & Continuous Dynamical Systems - S, 2010, 3 (1) : 105-128. doi: 10.3934/dcdss.2010.3.105

[3]

Paul Popescu, Cristian Ida. Nonlinear constraints in nonholonomic mechanics. Journal of Geometric Mechanics, 2014, 6 (4) : 527-547. doi: 10.3934/jgm.2014.6.527

[4]

Oscar E. Fernandez, Anthony M. Bloch, P. J. Olver. Variational Integrators for Hamiltonizable Nonholonomic Systems. Journal of Geometric Mechanics, 2012, 4 (2) : 137-163. doi: 10.3934/jgm.2012.4.137

[5]

Mariano Giaquinta, Paolo Maria Mariano, Giuseppe Modica. A variational problem in the mechanics of complex materials. Discrete & Continuous Dynamical Systems, 2010, 28 (2) : 519-537. doi: 10.3934/dcds.2010.28.519

[6]

Waldyr M. Oliva, Gláucio Terra. Improving E. Cartan considerations on the invariance of nonholonomic mechanics. Journal of Geometric Mechanics, 2019, 11 (3) : 439-446. doi: 10.3934/jgm.2019022

[7]

Juan Carlos Marrero, David Martín de Diego, Ari Stern. Symplectic groupoids and discrete constrained Lagrangian mechanics. Discrete & Continuous Dynamical Systems, 2015, 35 (1) : 367-397. doi: 10.3934/dcds.2015.35.367

[8]

Giuseppe Buttazzo, Luigi De Pascale, Ilaria Fragalà. Erratum. Discrete & Continuous Dynamical Systems, 2007, 18 (1) : 219-220. doi: 10.3934/dcds.2007.18.219

[9]

Freddy Dumortier, Robert Roussarie. Erratum. Discrete & Continuous Dynamical Systems, 2008, 22 (3) : 816-816. doi: 10.3934/dcds.2008.22.816

[10]

M. R. Hassan. Erratum. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2277-2277. doi: 10.3934/jimo.2021064

[11]

François Genoud. Erratum. Discrete & Continuous Dynamical Systems, 2010, 26 (3) : 1119-1120. doi: 10.3934/dcds.2010.26.1119

[12]

Bernhard Kawohl. Erratum. Discrete & Continuous Dynamical Systems, 2007, 17 (3) : 690-690. doi: 10.3934/dcds.2007.17.690

[13]

Inwon C. Kim. Erratum. Discrete & Continuous Dynamical Systems, 2011, 30 (1) : 375-377. doi: 10.3934/dcds.2011.30.375

[14]

Antoine Gloria Cermics. Erratum. Networks & Heterogeneous Media, 2006, 1 (3) : 513-514. doi: 10.3934/nhm.2006.1.513

[15]

John B. Little. Erratum. Advances in Mathematics of Communications, 2008, 2 (3) : 344-345. doi: 10.3934/amc.2008.2.344

[16]

Urszula Ledzewicz, Andrzej Swierniak. ERRATUM. Mathematical Biosciences & Engineering, 2005, 2 (3) : 671-671. doi: 10.3934/mbe.2005.2.671

[17]

Richard A. Brualdi, Kathleen P. Kiernan, Seth A. Meyer, Michael W. Schroeder. Erratum. Advances in Mathematics of Communications, 2010, 4 (4) : 597-597. doi: 10.3934/amc.2010.4.597

[18]

David Auger, Irène Charon, Iiro Honkala, Olivier Hudry, Antoine Lobstein. Erratum. Advances in Mathematics of Communications, 2009, 3 (4) : 429-430. doi: 10.3934/amc.2009.3.429

[19]

Manuel de León, Juan Carlos Marrero, David Martín de Diego. Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics. Journal of Geometric Mechanics, 2010, 2 (2) : 159-198. doi: 10.3934/jgm.2010.2.159

[20]

Luis C. García-Naranjo, Mats Vermeeren. Structure preserving discretization of time-reparametrized Hamiltonian systems with application to nonholonomic mechanics. Journal of Computational Dynamics, 2021, 8 (3) : 241-271. doi: 10.3934/jcd.2021011

2020 Impact Factor: 0.857

Metrics

  • PDF downloads (96)
  • HTML views (130)
  • Cited by (0)

Other articles
by authors

[Back to Top]